# SDR AALA202410300850

- Difficulty date: October 13, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 27,176 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WHEEL WELL FORWARD WHEEL CUT OUT HAS CORROSION. WEB FOUND TO BE OUT OF LIMITS, PER B737-NG-SRM 53-40-71-1A PROCEDURE 1. - 4-D. REMOVED OUT OFLIMITS WHEEL WELL WEB, PER B737-NG SRM 51-40-02. REPAIRED WEB ASSEMBLY, PER B737-NG SRM 51-70-13-2R-4. INSTALLED REPAIRED WEB ASSEMBLY AT LEFT HAND MLG WHEEL WELL CUT OUT ON FORWARD AREA, PER B737-NG SRM 51-40-02-0G.
